# SDR IXXA20170213119

- Difficulty date: December 16, 2016
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1219-1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE UNDER RBL 88 SEAT TRACK BETWEEN BS 1263 - 1317 IS CORRODED, REMOVED AND REPLACED FAILSAFE IAW SRM 51-40-02 AND ENGINEERING DOCUMENT 47224FAB44.
